# SDR USAABA08030

- Difficulty date: October 6, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VF1620B00
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E

## Discrepancy

CDG  FLT 755  EN ROUTE CDG TO PHL.  AT FL 343, RECEIVED CABIN PRESSURE ADVISORY LIGHT.  THE CABIN PRESSURE PAGE ON ECAM DISPLAYED.  THE VENT EXTRACT VALVE INDICATED AMBER AND OPEN.  THE CABIN PRESSURE REACHED 10,500 FEET.  THE FLIGHT CREW PERFORMED A RAPID DESCENT TO 10,000 FEET AND REGAINED CONTROL OF CABIN PRESSURE.  THE FLIGHT RETURNED TO FIELD CDG AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE OVERBOARD EXTRACT VALVE ON MEL.  MAINTENANCE LATER REPLACED THE OVERBOARD EXTRACT VALVE.  OPERATIONALLY CHECKS OK.
